Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/15600
Title: Strong convergence theorems of total quasi-φ-asymptotically nonexpansive semi-groups in Banach spaces
Authors: Chang, SS
Chan, CK 
Yang, L
Wang, XR
Keywords: Generalized projection
Modified Halpern-Mann-type iteration
Quasi-φ-nonexpansive semi-groups
Quasi-φ-symptotically nonexpansive semi-groups
Relatively nonexpansive semi-groups
Total quasi-φ-symptotically nonexpansive semi-groups
Issue Date: 2013
Publisher: Elsevier
Source: Applied mathematics and computation, 2013, v. 224, p. 398-404 How to cite?
Journal: Applied mathematics and computation 
Abstract: The purpose of this article is first to introduce the concept of total quasi-φ-asymptotically nonexpansive semigroups which contains many kinds of semi-groups as its special cases, and then to modify the Halpern-Mann-type iteration algorithm for this kind of semi-groups to have the strong convergence under a limit condition only in the framework of Banach spaces. The results presented in the paper improve and extend the corresponding recent results announced by many authors.
URI: http://hdl.handle.net/10397/15600
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2013.08.058
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

30
Last Week
3
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.